Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Montgomery and Samelson


Author: P. E. Conner
Journal: Proc. Amer. Math. Soc. 9 (1958), 464-466
MSC: Primary 55.00; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097064-X
MathSciNet review: 0097064
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. E. Conner, On the impossibility of fibering certain manifolds by a compact fiber, Michigan Mathematical Journal (to appear). MR 0097063 (20:3543)
  • [2] D. Montgomery and H. Samelson, Fiberings with singularities, Duke Math. J. vol. 13 (1946) pp. 51-56. MR 0015794 (7:471a)
  • [3] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, 1955. MR 0073104 (17:383b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00, 22.00

Retrieve articles in all journals with MSC: 55.00, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097064-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society